# SDR 4262006N236CA

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N236CA
- Make and model: Lear 25B
- Aircraft serial: 161
- Aircraft time: 19,923 hours, 17,930 cycles
- Engine: Ge CJ6106
- Engine time: 11,016 hours, 8,219 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Fod
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: E, A

## Discrepancy

AT 285 KNOTS AT FL270 THE LT ENGINE WENT DOWN TO 20 PERCENT N1. THE AIRCRAFT DIVERTED AND LANDED UNEVENTFUL. MAINTENANCE FOUND FOD ON THE 1ST STAGE OF THE COMPRESSOR.
